Mukhopadhyay, A (1984) On the probability that the determinant of an nxn matrix over a finite field vanishe. In: Discrete Mathematics, 51 (3). pp. 311-315.
6full_text.pdf - Published Version
Restricted to Registered users only
Download (459Kb) | Request a copy
An expression is derived for the probability that the determinant of an n x n matrix over a finite field vanishes; from this it is deduced that for a fixed field this probability tends to 1 as n tends to.
|Item Type:||Editorials/Short Communications|
|Additional Information:||Copyright for this article belongs to Elsevier Science B.V.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||03 Feb 2010 07:16|
|Last Modified:||19 Sep 2010 05:32|
Actions (login required)